Journal of Symbolic Logic

Classification of $\delta$-Invariant Amalgamation Classes

Roman D. Aref'ev, John T. Baldwin, and Marco Mazzucco

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1743-1750.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745950

Mathematical Reviews number (MathSciNet)
MR1780082

Zentralblatt MATH identifier
0952.03032

JSTOR
links.jstor.org

Citation

Aref'ev, Roman D.; Baldwin, John T.; Mazzucco, Marco. Classification of $\delta$-Invariant Amalgamation Classes. J. Symbolic Logic 64 (1999), no. 4, 1743--1750. https://projecteuclid.org/euclid.jsl/1183745950


Export citation